# SDR AALA2018080879029

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 24,104 hours, 12,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE COVER HOOK AND LOOP NOT HOLDING COVER IN PLACE.  KEPT FALLING OUT.  COVER WAS NOT INSTALLED PROPERLY. SECURED THE COVER. OK FOR SERVICE.
